Advanced

Gap probabilities for the cardinal sine

Antezana, Jorge; Buckley, Jeremiah; Marzo, Jordi and Olsen, Jan-Fredrik LU (2012) In Journal of Mathematical Analysis and Applications 396(2). p.466-472
Abstract
We study the zero sets of random analytic functions generated by a sum of the cardinal sine functions which form an orthonormal basis for the Paley-Wiener space. As a model case, we consider real-valued Gaussian coefficients. It is shown that the asymptotic probability that there is no zero in a bounded interval decays exponentially as a function of the length. (C) 2012 Elsevier Inc. All rights reserved.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Gaussian analytic functions, Paley-Wiener, Gap probabilities
in
Journal of Mathematical Analysis and Applications
volume
396
issue
2
pages
466 - 472
publisher
Elsevier
external identifiers
  • wos:000315246900006
  • scopus:84865564983
ISSN
0022-247X
DOI
10.1016/j.jmaa.2012.06.022
language
English
LU publication?
yes
id
cd58bf4e-c817-44d5-9560-0fb5971dbb8b (old id 3567993)
date added to LUP
2013-03-25 13:41:48
date last changed
2017-01-01 06:33:55
@article{cd58bf4e-c817-44d5-9560-0fb5971dbb8b,
  abstract     = {We study the zero sets of random analytic functions generated by a sum of the cardinal sine functions which form an orthonormal basis for the Paley-Wiener space. As a model case, we consider real-valued Gaussian coefficients. It is shown that the asymptotic probability that there is no zero in a bounded interval decays exponentially as a function of the length. (C) 2012 Elsevier Inc. All rights reserved.},
  author       = {Antezana, Jorge and Buckley, Jeremiah and Marzo, Jordi and Olsen, Jan-Fredrik},
  issn         = {0022-247X},
  keyword      = {Gaussian analytic functions,Paley-Wiener,Gap probabilities},
  language     = {eng},
  number       = {2},
  pages        = {466--472},
  publisher    = {Elsevier},
  series       = {Journal of Mathematical Analysis and Applications},
  title        = {Gap probabilities for the cardinal sine},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2012.06.022},
  volume       = {396},
  year         = {2012},
}